# SDR TWAA9904203

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AT STA 980 LT AFT LAV AREA, CORROSION AROUND FASTENER HOLE ON TOP OF FLOOR SUPPORT, LBL 19 IN.  REMOVED CORROSION AS NECESSARY PER TWA SPM 6-80-01 PAGE 1.  REPAIRED FLOOR SUPPORT PER SRM 53-05 PAGE 31.
